# SDR USAA920080142

- Difficulty date: January 5, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,501 hours, 36,710 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645151
- Part serial: MA3873
- Condition: Debonded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - B CHECK - LEFT WING NR 2 SPOILER PANEL DISBONDED.  REPLACED LEFT WING NR 2 SPOILER PANEL.
